# SDR AALA202209128124

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737
- Aircraft serial: 30828
- Aircraft time: 60,616 hours, 25,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R GIRT BAR RETAINER CLIP TO TIGHT FOR USE. LOOSENED UP CLIPS PER AMM 25-66-02.
